| Model Number |
MMT-523RNAP |
| Medical Device Problem Codes |
Insufficient Flow or Under Infusion (2182); No Apparent Adverse Event (3189)
| Health Effect - Clinical Codes |
Hyperglycemia (1905); Elevated ketones/Diabetic Ketoacidosis (2364)
| Date of Event |
05/08/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
The customer reported via phone call that they were hospitalized due to high blood glucose and diabetic ketoacidosis on (b)(6) 2019.The customer's blood glucose was 573 mg/dl.Customer has been using insulin pump system within 48 hours of reported high blood glucose event.The customer treated high blood glucose with manual injection.The customer stated they gave bolus to themselves but blood glucose was not going down.Based on customer report customer did allege pump was under delivering.The drive support cap appears normal.The customer did not report air bubbles and leak in both reservoir and tubing.Customer was unable to complete carelink upload.The insulin pump will not be returned for analysis.
Additional Manufacturer Narrative
Device passed the functional test, including the displacement test, rewind, basic occlusion test, occlusion test, prime test, excessive no delivery test and delivery accuracy test at 0.08735 inches.No under delivery anomaly or over delivery anomaly noted.The stop current and run current measurement tests are within specification.Device also passed self test, off no power alarm test the no delivery alarm functions properly during the basic occlusion test and occlusion test.No unexpected no delivery alarm noted.Device uploaded properly using carelink.Device had minor scratched display window and cracked battery tube threads.